Varieties in which congruences and subalgebras are amicable

Csákány, Béla: Varieties in which congruences and subalgebras are amicable. Acta scientiarum mathematicarum, (37) 1-2. pp. 25-31. (1975)

[img] Cikk, tanulmány, mű
math_037_fasc_001_002_025-031.pdf

Download (854kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
Page Range: pp. 25-31
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 31. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14508

Actions (login required)

View Item View Item